# SDR DL73K020376

- Difficulty date: March 27, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N313DL
- Make and model: Boeing 737232
- Aircraft serial: 23085
- Aircraft time: 52,800 hours, 40,194 cycles
- System (JASC): 5700 · Wing Structure
- Part: Wedge
- Condition: Delaminated
- Location: #5 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON V1 LETTER CK AFT WEDGE DALAMINATED O/B END NUMBER 5 SLAT.__C/A REPLACED WEDGE ASSEMBLY
